---
product_id: 49724370
title: "Sudafed Day + Night Sinus Congestion, 12 Daytime & 8 Nighttime Tablets (Pack of 2)"
brand: "sudafed"
price: "VT428"
currency: VUV
in_stock: false
reviews_count: 3
url: https://www.desertcart.vu/products/49724370-sudafed-day-night-sinus-congestion-12-daytime-and-8-nighttime
store_origin: VU
region: Vanuatu
---

# Sudafed Day + Night Sinus Congestion, 12 Daytime & 8 Nighttime Tablets (Pack of 2)

**Brand:** sudafed
**Price:** VT428
**Availability:** ❌ Out of Stock

## Quick Answers

- **What is this?** Sudafed Day + Night Sinus Congestion, 12 Daytime & 8 Nighttime Tablets (Pack of 2) by sudafed
- **How much does it cost?** VT428 with free shipping
- **Is it available?** Currently out of stock
- **Where can I buy it?** [www.desertcart.vu](https://www.desertcart.vu/products/49724370-sudafed-day-night-sinus-congestion-12-daytime-and-8-nighttime)

## Best For

- sudafed enthusiasts

## Why This Product

- Trusted sudafed brand quality
- Free international shipping included
- Worldwide delivery with tracking
- 15-day hassle-free returns

## Description

Get powerful relief from sinus pressure and sinus congestion with Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets. From the #1 pharmacist recommended brand of OTC oral decongestants, this multipack includes both day and night tablets for effective multiple symptom relief. Both the day and night formulas contain 10 milligrams of the nasal decongestant phenylephrine HCl for temporary relief of sinus congestion and pressure, as well as stuffy nose due to the common cold, hay fever or upper respiratory allergies. The nighttime decongestant also contains 25 mg of the antihistamine diphenhydramine HCl per tablet, which temporarily relieves sneezing, runny nose, itchy, watery eyes and itchy throat or nose so you can sleep at night. This maximum strength medication can be used by adults and children 12 years of age and older for powerful sinus pressure and congestion relief.

Review: Does exactly what I wanted it to do - This is a great product
Review: Effective and similar price as stores near me - Works like it's supposed to. I bought it for convenience because I couldn't find it locally. Exactly the same product and the same price as stores around me.

## Technical Specifications

| Specification | Value |
|---------------|-------|
| ASIN | B075JRKY6K |
| ASIN  | B075JRKY6K |
| Age Range Description | Adult |
| Best Sellers Rank | #655,536 in Health & Household ( See Top 100 in Health & Household ) #1,740 in Sinus Medicine |
| Brand Name | Sudafed |
| Customer Reviews | 4.8 4.8 out of 5 stars (26) |
| Date First Available  | March 21, 2018 |
| Item Form | Tablets |
| Number of Items | 24 |
| Package Dimensions  | 4.6 x 4.6 x 1.6 inches; 9.59 ounces |
| Package Type Name | Blister |
| Product Benefits | Nasal Relief |
| Specific Uses For Product | Cold, Fever |
| Target Audience | Unisex-Adults, Unisex-Kids |
| Target Use Body Part | Eyes |
| Unit Count | 40.00 Count |

## Product Details

- **Brand:** Sudafed
- **Item Form:** Tablets
- **Number of Items:** 24
- **Product Benefits:** Nasal Relief
- **Specific Uses For Product:** Cold, Fever

## Images

![Sudafed Day + Night Sinus Congestion, 12 Daytime & 8 Nighttime Tablets (Pack of 2) - Image 1](https://m.media-amazon.com/images/I/81RrHA9mzOL.jpg)
![Sudafed Day + Night Sinus Congestion, 12 Daytime & 8 Nighttime Tablets (Pack of 2) - Image 2](https://m.media-amazon.com/images/I/813Udqp9viL.jpg)
![Sudafed Day + Night Sinus Congestion, 12 Daytime & 8 Nighttime Tablets (Pack of 2) - Image 3](https://m.media-amazon.com/images/I/813ITQMLhhL.jpg)
![Sudafed Day + Night Sinus Congestion, 12 Daytime & 8 Nighttime Tablets (Pack of 2) - Image 4](https://m.media-amazon.com/images/I/71yrU89t71L.jpg)
![Sudafed Day + Night Sinus Congestion, 12 Daytime & 8 Nighttime Tablets (Pack of 2) - Image 5](https://m.media-amazon.com/images/I/81crxxpLUnL.jpg)

## Questions & Answers

**Q: Are these 12 hour pills**
A: No. It's 4 to 6 hours.

## Customer Reviews

### ⭐⭐⭐⭐⭐ Does exactly what I wanted it to do
*by M***E on January 25, 2024*

This is a great product

### ⭐⭐⭐⭐⭐ Effective and similar price as stores near me
*by R***B on June 24, 2023*

Works like it's supposed to. I bought it for convenience because I couldn't find it locally. Exactly the same product and the same price as stores around me.

### ⭐⭐⭐⭐⭐ Satisfaction
*by G***R on January 11, 2021*

I've used this in the past with good results.

## Frequently Bought Together

- Sudafed Day + Night Sinus Congestion, 12 Daytime & 8 Nighttime Tablets (Pack of 2)
- Sudafed PE Head Congestion + Mucus Tablets for Sinus Pressure, Pain & Congestion, 24 ct
- Sudafed PE Sinus Pressure + Pain Relief Tablets, Maximum Strength, Non-Drowsy, OTC Sinus Relief Medicine with Acetaminophen Pain Reliever & Phenylephrine HCl Nasal Decongestant, 24 ct

---

## Why Shop on Desertcart?

- 🛒 **Trusted by 1.3+ Million Shoppers** — Serving international shoppers since 2016
- 🌍 **Shop Globally** — Access 737+ million products across 21 categories
- 💰 **No Hidden Fees** — All customs, duties, and taxes included in the price
- 🔄 **15-Day Free Returns** — Hassle-free returns (30 days for PRO members)
- 🔒 **Secure Payments** — Trusted payment options with buyer protection
- ⭐ **TrustPilot Rated 4.5/5** — Based on 8,000+ happy customer reviews

**Shop now:** [https://www.desertcart.vu/products/49724370-sudafed-day-night-sinus-congestion-12-daytime-and-8-nighttime](https://www.desertcart.vu/products/49724370-sudafed-day-night-sinus-congestion-12-daytime-and-8-nighttime)

---

*Product available on Desertcart Vanuatu*
*Store origin: VU*
*Last updated: 2026-05-17*